Jump to content

Suddenly I'm very sedated to my normal medication.


Recommended Posts

I needed sleep and took a tiny piece of klonopin this afternoon after receiving a saline infusion. I slept for hours. But I woke up severely sedated and it was a tiny piece and I'm used to taking way more. It seems like I'm just getting more and more sedated. I don't understand what's going on, this started with the cancer medication Jakafi. Also, last night I collapsed on the tile floor and had another seizure. My dog was trying to help me, it was miraculous what he was doing but nobody is listening. 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...